# SDR CA080709007

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,558 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: 19070150404
- Condition: Migrated
- Location: Nlg
- Part time: 2,634 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND BUSHING MIGRATED ON NLG RETRACK ACTUATOR LOWER ATTACHMENT (PRC BROKEN) AND ON RT MLG SIDE STAY LOWER ATTACHMENT.  NLG SHOCK STUT ASSY PN 190-70453-401 SN 00053  MLG SIDE STAY PN 190-70150-404 SN 00053  AFTER INVESTIGATION FOUND NO CLEARANCE FIT, EMBRAER HAS BEEN ADVISED OF THE PROBLEM. THIS PROBLEM HAS BEEN ALREADY FOUND ON NUMEROUS ACFT
